MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC MAGNESIUM

ABBOTT MANUFACTURING INC MAGNESIUM
Catalog Number 07D70-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Complete patient identifier: (b)(6) this issue was previously reported under mdr number 1415939-2019-00192 under the same suspect medical device but an incorrect manufacturer name, city and state.
 
Event or Problem Description
The customer reported a falsely elevated magnesium result generated on the architect c8000 analyzer on one patient.Results provided: sid (b)(6) on (b)(6) 2019 = 6.49 / 2.17 / 2.05 mg/dl; new tube= 2.01 mg/dl.Customers normal range: (1.8-2.6 mg/dl).No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of complaints determined that there are no trends for the product list 7d70 for the complaint issue.Return testing was not completed as returns were not available.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.The evaluation of complaint data for the product and likely cause lot 72241un19 identified only one similar complaint.A review of labeling concluded that the issue is sufficiently addressed.No product deficiency was identified.

Brand Name
MAGNESIUM
Common Device Name
MAGNESIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9214509
Report Number1628664-2019-00674
Device Sequence Number14100546
Product Code JGJ
UDI-Device Identifier00380740012922
UDI-Public00380740012922
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2021
Device Catalogue Number07D70-21
Device Lot Number72241UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/18/2019
Supplement Date Received by Manufacturer11/15/2019
Initial Report FDA Received Date10/21/2019
Supplement Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 LIST 01G06-11; ARCHITECT C8000 SYSTEM LIST 01G06-11; SERIAL (B)(4); SERIAL (B)(4)